You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1985/45/3
Non-linear eigenvalue problems and bifurcations for differentiable multivalued maps
Download
PDF
- Non-linear eigenvalue problems and bifurcations for differentiable multivalued maps
Article
Original scientific text
Title
Non-linear eigenvalue problems and bifurcations for differentiable multivalued maps
Authors
Renato Guzzardi
1
Affiliations
Rende, Italy
Annales Polonici Mathematici
1985/45/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
283-295
Main language of publication
English
Published
1985
Exact and natural sciences
mathematics